Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 10:34:25 AM

Login with username, password and session length


Members
  • Total Members: 24259
  • Latest: HeadUp
Stats
  • Total Posts: 649980
  • Total Topics: 49612
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 119
Total: 124

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting tonite?? Very worried !!  (Read 3128 times)

0 Members and 1 Guest are viewing this topic.

Offline Flower00

  • Member
  • Posts: 9
Starting tonite?? Very worried !!
« on: December 11, 2009, 07:42:32 PM »
Atlipla here I came!! I am starting 2nite. Very nervous and worried about the side effects of atlipla. Am trying to stay positive and hope this will work 4 me . Am a rookie 2 the med any new advice ??

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,093
Re: Starting tonite?? Very worried !!
« Reply #1 on: December 11, 2009, 09:46:44 PM »
Flower00, take a deep breath.  A lot of people on these very forums have had great success with Atripla.  And one of the good things is, it's a once a day pill!  That's always a plus.  Just think of it as you beginning to kick the virus' ass.  Now your body will get help to get your numbers (labs) moving in the right direction.  Great news!
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Flower00

  • Member
  • Posts: 9
Re: Starting tonite?? Very worried !!
« Reply #2 on: December 12, 2009, 12:31:02 PM »
I had weird dreams lastnite!!And was very sluggish last nite .  My doctor had told me that . How bad is this gonna get??? And how long it's will last. But over all I woke up feeling great!! Anything 2 watch out 4?? Thanx 4 ur support, I was loosing my mind but ur reply made me feel better !!

Offline HollyStar

  • Member
  • Posts: 344
Re: Starting tonite?? Very worried !!
« Reply #3 on: December 12, 2009, 01:20:45 PM »
Hi Flower,

I know it's scary taking meds for the first time. Atripla really kicks the virus' butt. A lot of people have odd dreams and the sluggish or 'drunk feeling' is normal for a lot of people in the beginning. For a lot of people on Atripla, the side effects will subside within a few weeks. Just make sure to read the prescription information and tell your doctor if something is bothering you. I'm glad that you are feeling better this morning. Let us know how it goes and welcome to the forums.
Diagnosed  July 28th 2003

'I don't want to get to the end of my life and find that I just lived the length of it. I want to have lived the width of it as well.' -Diande Ackerman

'Why not go out on a limb? Isn't that where the fruit is?' -Frank Scully

'If your ship doesn't come, swim out to it.' - Jonathan Winters

Offline TabooPrincess

  • Member
  • Posts: 279
Re: Starting tonite?? Very worried !!
« Reply #4 on: December 13, 2009, 01:09:48 PM »
I had to start taking meds for my pregnancy and the fear of taking them and getting it right was far worse than actually taking them.  I had horrible side-effects at first; terrible diarrhea and weird sluggish effect but after a couple of months I don't have any now, at all.  Plus it's just become second nature to take the pills twice a day.  Luckily I can stop after the baby arrives but it's made me far less nervous about when I have to start taking meds permanently.  Good luck anyway and hope the side-effects soon pass!  :)
09/ 2008 - Seroconversion
11/2008 - Tested pos, cd4 640 vl 25400
12/2008 - cd4 794 vl 27798, 35%
03/2009 - cd4 844 vl 68846, 35%
06/2009 - cd4 476 vl 49151, 33% (pregnancy confirmed)
08/2009 - cd4 464 vl 54662, 32%
Started meds for pregnancy (Kaletra, AZT, Viread)
09/2009 - cd4 841 vl 3213, 42%
10/2009 - cd4 860 vl 1088, 41%
11/2009 - cd4 771 vl 563, 38%
12/2009 - cd4 885 vl 151 42%
Discontinued meds after baby born
02/2010 - cd4 841 vl 63781, 38%
05/2010 - cd4 1080 vl 113000, 39%
08/2010 - cd4 770 vl 109242
12/2010 - cd4 642 vl 111000, 34%
06/2011 - cd4 450 vl 222000, 33%
11/2011 - cd4 419 vl 212000, 24%
03/2012 - cd4 280 vl 118000, 26% (repeated Cd4 at 360)
05/2012 -cd4 360 vl 99,190
10/2012 Atripla, cd4 690, vl 80
12/2012 Darunavir, norvir, truvada, Cd4 680, vl u/d
07/2013 cd4 750,ud

Offline Flower00

  • Member
  • Posts: 9
Re: Starting tonite?? Very worried !!
« Reply #5 on: December 24, 2009, 02:41:46 PM »
Thank you so much TabooPrincess. so far its been ok but the past 2 days i have trouble falling asleep and been feeling tired. my doctor did some blood test today, it feel like a cold symptons , hopeful its not from the medication.wont know till after xmas.
yea it was scary , but am getting used to it, and you how r u ???when is the baby arriving i wish you all the best .

Offline staranise

  • Member
  • Posts: 3
Re: Starting tonite?? Very worried !!
« Reply #6 on: January 03, 2010, 11:42:19 PM »
Twp hours before meds stay away from fatty foods and add sugars.  Right before before don't watch anything horrifying. Let your last thought be positive and listing to soothing music. This is what my Doctor suggested.

Offline Flower00

  • Member
  • Posts: 9
Re: Starting tonite?? Very worried !!
« Reply #7 on: January 05, 2010, 09:16:46 PM »
thanx,
its getting better everyday, now the only thing is that towards the afternoon i start feeling as if my throat  muscle are contracting as if am been choked on and off . am planning to tell my doctor this friday when i see her coz i waited to see if it will go away but its not. lately i really feel depressed and down , i wonder if its becoz of atripla?? i feel like am really scared , dont know wat life holds ahead . am trying to stay strong but its hard , did u ever feel this way??

Offline HollyStar

  • Member
  • Posts: 344
Re: Starting tonite?? Very worried !!
« Reply #8 on: January 05, 2010, 11:56:51 PM »
Hi Flower,

I'm really not sure about the throat issue, so I'm glad that you are seeing your doctor. Also, Atripla can cause changes in mood and behavior. You need to talk to your doctor about the depression for sure. Atripla really does kick butt, however don't forget that there are other meds out there. I eventually had to switch from Atripla because of mood changes and other issues. I really hope Atripla works for you but don't be afraid to discuss your concerns with your doctor. Good luck and let us know how the appointment goes on Friday. Take care.
Diagnosed  July 28th 2003

'I don't want to get to the end of my life and find that I just lived the length of it. I want to have lived the width of it as well.' -Diande Ackerman

'Why not go out on a limb? Isn't that where the fruit is?' -Frank Scully

'If your ship doesn't come, swim out to it.' - Jonathan Winters

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.